manuscripta mathematica

, Volume 39, Issue 2–3, pp 173–200 | Cite as

Basic sequences in some regular Köthe spaces

  • Zafer Nurlu


In this paper (closed, linear) subspaces of nuclear Köthe spaces are investigated. This has been the topic of various papers by E. Dubinsky, D. Vogt, M. Alpseymen etc. We give complete characterizations for subspaces with basis of unstable Köthe spaces of type D1, in particular unstable Lf (Drafilev) spaces of type d1, and regular subspaces of Lf spaces of infinite type without any assumptions on the defining exponent sequence. The method used depends on applying a stability theorem on embeddings of L. Schwartz [17] and the Hall-Koenig theorem [10] on selection of distinct representatives as well as some construction methods of E. Dubinsky [9].


Natural Number Basic Sequence Closed Linear Span Fundamental Inequality Generalise Power Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    ALPSEYMEN, M., Basic sequences in some nuclear Köthe sequence spaces-Thesis, University of Michigan, 1978Google Scholar
  2. [2]
    —, DEGRANDE DEKMPE and DUBINSKY, E., Basic sequences in some stable nuclear Lf(b, r) spaces - Indagationes Math. 41 (1979) 203–215MathSciNetzbMATHGoogle Scholar
  3. [3]
    APIOLA, H., Characterisation of subspaces and quotients of nuclear Lf (a, ∞) spaces-to appearGoogle Scholar
  4. [4]
    BESSAGA, C., and PELCZYNSKI, A. An extension of the Krein- Milman-Rutman theorem concerning bases to the case of BO spaces - Bull. Acad. Polon. Sci., 5 (1957) 379–383zbMATHGoogle Scholar
  5. [5]
    CRONE, L., and ROBINSON, W., Every nuclear Fréchet spaces with a regular basis has the quasi-equivalence property - Studia Math. 52 (1975) 203–207zbMATHGoogle Scholar
  6. [6]
    DRAGILEV, M.M., On special dimensions defined on some classes of Köthe spaces - Math. ussr Sbornik, 9, 2 (1969) 213–228CrossRefzbMATHGoogle Scholar
  7. [7]
    —, On regular bases in nuclear spaces - AMS Translations (2) Vol. 93 (1970) 61–82zbMATHGoogle Scholar
  8. [8]
    DUBINSKY, E., Basic sequences in (s)-Studia Math. 59 (1977) 283–293MathSciNetzbMATHGoogle Scholar
  9. [9]
    —, The structure of nuclear Fréchet spaces - Lecture Notes in Mathematics no: 720, Springer Verlag, Berlin-Heidelberg-New York 1979Google Scholar
  10. [10]
    HALL, M., A survey of combinatorial analysis-New York 1958Google Scholar
  11. [11]
    HODMSTRÖM, L., Superspaces of (s) with basis, to appearGoogle Scholar
  12. [12]
    KASHIRIN, V.V., Isomorphic embeddings of some generalised power series spaces-Uniwersytet Warszawski, Instytut Matematyki, Warszawa 1979zbMATHGoogle Scholar
  13. [13]
    KDNDAKÖV, V.P., On a certain generalization of power series spaces (Russian)-Aktyal'n. Vopros. Mat. Analiža, Rostov 1978. 92–98Google Scholar
  14. [14]
    MARTI, J.T., Introduction to the theory of bases - Springer Verlag, Berlin-Heidelberg-New York, 1969CrossRefzbMATHGoogle Scholar
  15. [15]
    PIETSCH, A., Nukleare lokalkonvexe Räume - Akademie Verlag, Berlin 1969zbMATHGoogle Scholar
  16. [16]
    ROBINSON, W., Some equivalent classes of Köthe spaces- Comment. Math 20 (1978) 449–451MathSciNetzbMATHGoogle Scholar
  17. [17]
    SCHWARTZ, L., Homomorphismes et applications completement continues-C.R. Acad. Sci. Paris 1953, 2472–2473zbMATHGoogle Scholar
  18. [18]
    TERZIOGLU, T., Die diametrale Dimension von lokalkonvexen Räumen - Collect. Hath. 20 (1969) 49–99zbMATHGoogle Scholar
  19. [19]
    —, Stability of smooth sequence spaces - J. Reine Angew. Math. 276 (1976) 184–189MathSciNetzbMATHGoogle Scholar
  20. [20]
    VOGT, D., Charakterisierung der Unterräume von (s) - Math. Z. 155 (1977) 109–117CrossRefzbMATHGoogle Scholar
  21. [21]
    —, Charakterisierung der Unterräume eines nuklearen stabilen Potenzreihenraumes von endlichem Typ - to appearGoogle Scholar
  22. [22]
    —, and WAGNER, M.J., Charakterisierung der Unterräurne und Quotientenräume der nuklearen stabilen Potenzreihenräume von unendlichem Typ-to appear in Studia Math.Google Scholar
  23. [23]
    WAGNER, M.J., Unterräume und Quotienten von Potenzreihenräumen- Dissertation, Wuppertal, 1977zbMATHGoogle Scholar
  24. [24]
    ZAHARIUTA, V.P., On the isomorphism of Cartesian products of locally convex spaces-Studia Math. 46 (1973) 201–221MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Zafer Nurlu
    • 1
  1. 1.Department of MathematicsMiddle East Technical UniversityAnkaraTurkey

Personalised recommendations